# SDR CALA2024051501480

- Difficulty date: May 14, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N77430
- Make and model: Boeing 737924ER
- Aircraft serial: 37098
- Aircraft time: 49,214 hours, 17,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: 111A72021
- Condition: Damaged
- Location: Fuelage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION  LOWER SUPPORT BEAM LOWER CHORD AT RBL 40.875 DAMAGED ( SRM REPAIR 57-10-13-2R-3  LP CREATED FOR ESFR PURPOSE ONLY SEE ORIGINATING  NR 1997479 FOR WORK PERFORMED ESFR CREATED. POSITIVE # 1036193
